Convergence of a finite element method based on the dual variational formulation

Jaroslav Haslinger; Ivan Hlaváček

Aplikace matematiky (1976)

  • Volume: 21, Issue: 1, page 43-65
  • ISSN: 0862-7940

How to cite

top

Haslinger, Jaroslav, and Hlaváček, Ivan. "Convergence of a finite element method based on the dual variational formulation." Aplikace matematiky 21.1 (1976): 43-65. <http://eudml.org/doc/14942>.

@article{Haslinger1976,
author = {Haslinger, Jaroslav, Hlaváček, Ivan},
journal = {Aplikace matematiky},
language = {eng},
number = {1},
pages = {43-65},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Convergence of a finite element method based on the dual variational formulation},
url = {http://eudml.org/doc/14942},
volume = {21},
year = {1976},
}

TY - JOUR
AU - Haslinger, Jaroslav
AU - Hlaváček, Ivan
TI - Convergence of a finite element method based on the dual variational formulation
JO - Aplikace matematiky
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 21
IS - 1
SP - 43
EP - 65
LA - eng
UR - http://eudml.org/doc/14942
ER -

References

top
  1. B. Fraeijs de Veubeke, Displacement and equilibrium models in the finite element method, Stress Analysis, ed. by O.C. Zienkiewicz and G. Holister, J. Wiley, 1965, 145-197. (1965) 
  2. B. Fraeijs de Veubeke O. C. Zienkiewicz, 10.1243/03093247V024265, J. Strain Analysis 2, (1967) 265 - 271. (1967) DOI10.1243/03093247V024265
  3. V. B., Jr. Watwood B. J. Hartz, 10.1016/0020-7683(68)90083-8, Int. J. Solids Structures 4, (1968), 857-873. (1968) DOI10.1016/0020-7683(68)90083-8
  4. B. Fraeijs de Veubeke M. Hogge, 10.1002/nme.1620050107, Int. J. Numer. Meth. Eng. 5, (1972), 65 - 82. (1972) DOI10.1002/nme.1620050107
  5. J. P. Aubin H. G. Burchard, Some aspects of the method of the hypercircle applied to elliptic variational problems, Numer. sol. Part. Dif. Eqs. II, SYNSPADE (1970), 1 - 67. (1970) MR0285136
  6. J. Vacek, Dual variational principles for an elliptic partial differential equation, Apl. mat. 21 (1976), 5-27. (1976) Zbl0345.35035MR0412594
  7. I. Hlaváček, On a conjugate semi-variational method for parabolic equations, Apl. mat. 18 (1973), 434-444. (1973) MR0404858
  8. F. Grenacher, A posteriori error estimates for elliptic partial differential equations, Inst. Fluid Dynamics and Appl. Math., Univ. Maryland, TN-BN-T 43, July 1972. (1972) 
  9. W. Prager J. L. Synge, Approximations in elasticity based on the concept of function space, Quart. Appl. Math. 5 (1947), 241 - 269. (1947) MR0025902
  10. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Academia, Prague 1967. (1967) MR0227584
  11. I. Hlaváček, Variational principles in the linear theory of elasticity for general boundary conditions, Apl. mat. 12 (1967), 425-448. (1967) MR0231575
  12. J. Haslinger J. Hlaváček, Convergence of a dual finite element method in R n , CMUC 16 (1975), 469-485. (1975) MR0386303
  13. H. Gajewski, On conjugate evolution equations and a posteriori error estimates, Proceedings of Internal. Summer School on Nonlinear Operators held in Berlin, 1975. (1975) 

Citations in EuDML Documents

top
  1. Ivan Hlaváček, The density of solenoidal functions and the convergence of a dual finite element method
  2. Jaroslav Haslinger, Ivan Hlaváček, Convergence of a dual finite element method in R n
  3. Ivan Hlaváček, Dual finite element analysis for unilateral boundary value problems
  4. Jaroslav Haslinger, Charalambos C. Baniotopoulos, Panagiotis D. Panagiotopoulos, A boundary multivalued integral “equation” approach to the semipermeability problem
  5. Ivan Hlaváček, Dual finite element analysis for semi-coercive unilateral boundary value problems
  6. Ivan Hlaváček, Convergence of an equilibrium finite element model for plane elastostatics
  7. Jaroslav Haslinger, A note on a dual finite element method
  8. Ivan Hlaváček, Optimization of the domain in elliptic problems by the dual finite element method
  9. Jaroslav Haslinger, Dual finite element analysis for an inequality of the 2nd order
  10. Ivan Hlaváček, Michal Křížek, Internal finite element approximations in the dual variational method for second order elliptic problems with curved boundaries

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.